# SDR SIMA20141009005

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12038059001
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWLING FWD FRAME HAS TWO CHAFES BELOW THE LT SIDE GUIDE PIN HOLE.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-783.
